Advil Suspension Child 100ml Banana Flavour
This is an ibuprofen based product in a tasty banana flavoured, sugar free and colour free suspension. It provides up to 8 hours fever relief, and relieves common aches and pains in children between the ages of 2-12 years.
Advil Children's Pain & Fever Relief is a pleasant tasting banana flavoured sugar free suspension formulated to reduce fever and pain in children from 2 years.
It is a colour-free and sugar-free suspension that contains ibuprofen. It reduces childrens temperature for up to 8 hours, and provides effective relief from pain and fever, including fever associated with immunisation.
- Up to 8 hours fever relief
- Delicious banana flavour
- Colour-free and sugar-free formula
- Effectively relieves kids common aches and pains
- Wide age coverage (2-12 years)
Each 1mL suspension contains ibuprofen 20mg
What Does it Relieve?
Advil Children Pain & Fever Relief Suspension reduces fever temperature for up to 8 hours including fever associated with immunisation.
It also provides temporary relief of pain associated with:
- Sore throats
- Sprains & strains
- Minor aches
- Symptoms of Colds & Flu
Who can use this product
Children between 2 to 12 years
Infants from 3 months to 2 years only on medical advice
Do not use for infants under 3 months and/or weighing less than 6kg.
Do not use for children under 2 years without medical advice
Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
Thank you for taking the time to review Advil Suspension Child 100ml Banana Flavour